# SDR SIMA20131221009

- Difficulty date: December 21, 2013
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 28,617 hours, 20,369 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Not Seated
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT'S FLASHLIGHT CHARGER IS NOT CHARGING.  REMOVED PILOTS FLASHLIGHT BASE, FOUND CONNECTOR NOT CONNECTED ALL THE WAY.  CONNECTED PILOTS FLASHLIGHT BASE CONNECTOR, INSTALLED PILOTS FLASHLIGHT BASE IAW AMM 25-61-02, OPERATIONS CHECKED GOOD.
